Facebook Pixel
EmpowHER Guest

No energy. No libedo.Heart palpations. Age 60-past hysterectomy-using Vivelle dot (estrogen) .50 patches. My MD no help. Can you help?

By Anonymous December 28, 2011 - 6:01pm
Rate This

Add a Comment1 Comments


You mention several things. Let's address one at a time.

My first concern is with the heart palpitations. Has the cause been identified?

Sometimes the hormonal changes associated with menopause can be the cause. Caffeine, nicotin, stress, anxiety or medications that contain stimulants can cause heart palpitations.

Underlying medical conditions cause heart palpitations. These include hyperthyroidism or over active thyroid gland,or an abnormal heart rhythm or arrhythmia.

It is quite possible that all of your conditions, no energy, low libido and heart palpitations, are all connected to being post-menopausal.

If  you are not satisfied with your current care, it may be time to get a second opinion and switch doctors.


December 28, 2011 - 6:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.